# SDR DALA2019110406414

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 89,868 hours, 37,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 655, L/P 4614553) DOOR 2 EXIT SIGN FELL OFF ON TAKEOFF. CORRECTIVE ACTION: REPLACED EXIT SIGN LENS & PERFORMED OPS TEST OF EMER. LTS PER B757 AMM 33-51-10.
